# SDR USAA20090306SB027

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO RSW, DURING GEAR EXTENSION, CREW REPORTED, RECEIVED A RED NOSE GEAR LIGHT AND NO MAIN GEAR INDICATION (RED OR GREEN).  CREW ACCOMPLISHED MANUAL GEAR EXTENSION AND CONFIRMED GEAR ALIGNMENT STRIPES WERE ALIGNED.  A NORMAL FLAPS 30 LANDING WAS MADE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED ALTHOUGH EMERGENCY EQUIPMENT DID RESPOND.  MAINTENANCE PERFORMED OPS TEST OF LANDING GEAR LOGIC CARDS M981, M982, M983, M986, M987 AND M988.  OPS CHECKED GOOD.  REPLACED THE M983 CARD.  OPS CHECKED GOOD PER MM 32-09-20-844-027.  ALL LANDING GEAR INDICATIONS ARE NORMAL.
